# SDR DALA2015082305155

- Difficulty date: March 6, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 54,138 hours, 7,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, A DENT WAS FOUND AT THE LOWER EDGE OF THE L4 DOOR OUTER SKIN PANEL ADJACENT TO AN EXISTING SRM CORNER REPAIR.  REPAIRED DENT IAW SRM 52-13-00, FIG 214 AND ER/A 531923-14.
